Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Intermittent flank pain, abdominal cramps with diarrhea. Normal KFT. On antibiotics for UTI. Suggestions?

Hi , i m 22 years old female , medicaly free , since 2 months ago i have intermittant bilateral flank pain and back , i went to a doctor and he did to me urine analysis and KFT , result came out with normal KFT and UTI , he gave me antibiotic , 3 weeks after beside this pain abdominal cramp with diarrhea , now the diarrhea subside but i still have abdominal cramp , so what do u think ?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
As all reports are normal but long h/o abdominal pain and now diarrhea suggests that you might have chronic gastro-intestinal infection, either bacterial or amoebic.
Go for stool test to find out nature of infection and afterwards go for specific treatment accordingly.
take light diet like buttermilk, curd, rice.
Avoid fried and junk food.
Ok and bye.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor